# SDR TRAX200600286

- Difficulty date: May 27, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 8,371 hours, 7,020 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A FORWARD FLASHLIGHT WILL NOT STAY OFF.
